MathSciNet Relay Station
MathSciNet bibliographic data
MR1109411 (92f:42031) 42C05 (94A11)
Nevai, Paul Weakly convergent sequences of functions and orthogonal polynomials. J. Approx. Theory 65 (1991), no. 3, 322–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement